# SDR V0XD2014032515102

- Difficulty date: March 30, 2014
- Submitted: March 30, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 29,749 hours, 16,636 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STRINGER 15 BETWEEN BS 11016.4 AND 11388.8 IS CORRODED.  BLENDED CORROSION ON RT STRINGER.  ALLOWABLE MATERIAL LOSS IS 30 PERCENT MATERIAL LOSS WAS .008".  FOUND TO BE WITHIN LIMITS IAW SRM 53-22-10.
